MathSciNet Relay Station
MathSciNet bibliographic data
MR1636962 (2000e:47099) 47H30 (46E35)
Kateb, Djalil Fonctions qui opèrent sur les espaces de Besov. (French) [Functions that act on Besov spaces] Proc. Amer. Math. Soc. 128 (2000), no. 3, 735–743.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement